# SDR 9716326627

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 'E' ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY, OPERATIONAL CHECK GOOD.
